# SDR AALA202112131732

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 64,334 hours, 31,450 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY SMOKE ILLUMINATED INFLIGHT FOR APPROXIMATELY 15 SECONDS AND THEN WENT OUT. LAVATORY INSPECTED BY FLIGHT ATTENDANTS NO ODOR OR SMOKE NOTED. SUSPECT VAPING. PERFORMED AMM TEST PER 26-17-00 FOR OPERATIONS TEST OF RIGHT AFT LAVATORY SMOKE DETECTOR. OPERATIONS NORMAL. ALSO PERFORMED VISUAL CHECK OF LAVATORY SMOKE DETECTOR. NO DEFECTS NOTED.
